# SDR QR9R2024012600002

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 3,588 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: ZRB26300
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1000' AND 80 KNOTS, TRANSMISSION OIL PRESSURE ON ENGINE 1 STARTED FLUCTUATING FROM 1.2 TO 0.9. REMOVED AND REPLACED PRESSURE TRANSDUCER IAW AMM 63-41-00, 4-4. MOC COMPLETED, NO LEAKS NOTED.
